# SDR AALA202503108440

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 62,819 hours, 39,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFTER DOOR ASSIST LOW PRESSURE 500 PSI. SERVICED LEFT AFT DOOR DAMPER REF AMM 52-10-00. MAINTENANCE SERVICED LEFT AFT DOOR DAMPER REF AMM 52-10-00.
